Porosity of free boundaries in A-obstacle problems

S. Challal, A. Lyaghfouri

Research output: Contribution to journalArticlepeer-review

16 Citations (Scopus)


We establish the exact growth of the solution of the A-obstacle problem near the free boundary from which we deduce its porosity. Crown

Original languageEnglish
Pages (from-to)2772-2778
Number of pages7
JournalNonlinear Analysis, Theory, Methods and Applications
Issue number7
Publication statusPublished - Apr 1 2009
Externally publishedYes


  • A-Laplacian
  • A-obstacle problem
  • Free boundary
  • Orlicz Sobolev spaces
  • Porosity

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics


Dive into the research topics of 'Porosity of free boundaries in A-obstacle problems'. Together they form a unique fingerprint.

Cite this